# SDR SWAA2023031009973

- Difficulty date: February 24, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING PANELS EXIT SIGN LIGHT CRACKED<[01] REMOVED AND REPLACED AFT LOWER CEILING PANEL EXIT SIGN LIGHT IN REF- 33-51-01-960-801;[02] VERIFIED STEP 1
